# SDR SWAA2013012912065

- Difficulty date: December 31, 2012
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL CRACK IN FUSELAGE SKIN, BS 500B+5 OVER STRINGER 23 RIGHT.  TRIMMED OUT CRACK AT BS 500B+5 ABOVE STR 23 RT IN AN AREA OF 1" X 4".  HFEC VERIFIED NO CRACKS.  INSTALLED REPAIR PER SRM 53-00-01 REPAIR 31.  ASSESSED THE REPAIR TO BE A CATEGORY
